# SDR ASAA0540049

- Difficulty date: January 23, 2005
- Submitted: April 5, 2005
- Operation: Air carrier
- Aircraft: N771AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25104
- Engine: Cfmint CFM563C1
- System (JASC): 5544 · Rudder Miscellaneous Structure
- Part: Balance Arm
- Part number: 65C313931
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - RUDDER BALANCE ARM HAS DAMAGE TO TOP SKIN UPON REMOVAL.  REMOVED DAMAGE, FABRICATED AND INSTALLED A REPAIR SKIN SECTION AND DOUBLER IAW AS EA.  CRACK-(Y SHAPE 3.7 X 3.75 X 2.75). (K)
